# SDR GTIA2018060402683

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 6,505 hours, 2,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR JUMP SEAT FLASHLIGHT,  REMOVED & REPLACED THE FLASHLIGHT IAW CMM 25-60-13, OPS CHECKED GOOD.
